# SDR QXEA2020062200193

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 11,318 hours, 12,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 85210200103
- Condition: Detached
- Location: Door Stop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD STOP GUIDE BUMPER FELL OFF. REMOVED FROM SERVICE. REMOVED AND REPLACED BUMPER. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
